# SDR SWIA202265926

- Difficulty date: June 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,464 hours, 31,856 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RH WINDOW SHATTERED DURING CRUISE.   (FLIGHT 5176 - FILED CLOSED)   REMOVED AND REPLACED RH SIDE WINDOW REF CRJ200 AMM 56-12-01. OPS CHECK AND LEAK CHECK GOOD.
